Synthesis Points from Articles (Type below) These three articles address how education program reduce the risk of diabetes complications in the adult population. In the first article Cooke, D., Bond, R., Lawton, J., Rankin, D., Heller, S., Clark, M., & Speight, J. (2015) explained that education program helps diabetic patients to understand the disease process and how to self-manage their care. These patients were then able to understand how to control their diet, how often to monitor blood sugars and when to administer insulin. The author also noted that even though education about the disease process JBoyd 2017
N3345 Transition to Professional Nursing helps reduce the risk of diabetes complication, factors such as depression, lack of social support coping strategies and poor illness perception cause the patients to have a poor outcome. In the second article, Kotani, K., Imazato, T., & Anzai, K. (2015) also explained that patients wanted the medical technologist to teach them about the disease process and give clarifications on their laboratory results. The author also indication that the patient needed education on how to use the glucometer. In the third article, Ballin. (2016). Explains that hypoglycemia is one of the serious most complication of diabetes in the older population due to the fact that this patient population already have other comorbidities that affect the way they react to hypoglycemia. The author added that it is the nurse’s responsibilities to educate the patients on the disease process, and the effect of comorbidities in relation to the hypoglycemic crisis. In conclusion, an education problem for adults with diabetes should be instituted where the patients will be able to come and learn about the disease process, how and when to use the glucometer, when to administer insulin and how to self-manage their care. This education program shall also teach patients about other factors that can influence their outcome with diabetes. In addition, this education program shall help reduce the risk of developing diabetes complication in abult patients.